Mild solutions for fractional differential equations with nonlocal conditions. (English) Zbl 1192.34010

Summary: This paper is concerned with the existence and uniqueness of a mild solution of the fractional differential equations with nonlocal conditions
\[ d^qx(t)/dt^q=-Ax(t)+f(t,x(t),\quad Gx(t)),\;t\in [0,T], \]
\[ x(0)+g(x)=x_0, \]
in a Banach space \(X\), where \(0<q<1\). General existence and uniqueness theorem, which extend many previous results, are given.


34A08 Fractional ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
Full Text: DOI EuDML


[1] Agarwal, RP; Belmekki, M.; Benchohra, M., A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative, 47 (2009) · Zbl 1182.34103
[2] El-Borai MM, Amar D: On some fractional integro-differential equations with analytic semigroups.International Journal of Contemporary Mathematical Sciences 2009,4(25-28):1361-1371. · Zbl 1193.34164
[3] Lakshmikantham V: Theory of fractional functional differential equations.Nonlinear Analysis: Theory, Methods & Applications 2008,69(10):3337-3343. 10.1016/j.na.2007.09.025 · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[4] Lakshmikantham V, Vatsala AS: Basic theory of fractional differential equations.Nonlinear Analysis: Theory, Methods & Applications 2008,69(8):2677-2682. 10.1016/j.na.2007.08.042 · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[5] Lv ZW, Liang J, Xiao TJ: Solutions to fractional differential equations with nonlocal initial condition in Banach spaces. reprint, 2009
[6] Liu H, Chang J-C: Existence for a class of partial differential equations with nonlocal conditions.Nonlinear Analysis: Theory, Methods & Applications 2009,70(9):3076-3083. 10.1016/j.na.2008.04.009 · Zbl 1170.34346 · doi:10.1016/j.na.2008.04.009
[7] N’Guérékata GM: A Cauchy problem for some fractional abstract differential equation with non local conditions.Nonlinear Analysis: Theory, Methods & Applications 2009,70(5):1873-1876. 10.1016/j.na.2008.02.087 · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[8] Zhu X-X: A Cauchy problem for abstract fractional differential equations with infinite delay.Communications in Mathematical Analysis 2009,6(1):94-100. · Zbl 1163.45006
[9] Liang J, van Casteren J, Xiao T-J: Nonlocal Cauchy problems for semilinear evolution equations.Nonlinear Analysis: Theory, Methods & Applications 2002,50(2):173-189. 10.1016/S0362-546X(01)00743-X · Zbl 1009.34052 · doi:10.1016/S0362-546X(01)00743-X
[10] Liang J, Liu J, Xiao T-J: Nonlocal Cauchy problems governed by compact operator families.Nonlinear Analysis: Theory, Methods & Applications 2004,57(2):183-189. 10.1016/j.na.2004.02.007 · Zbl 1083.34045 · doi:10.1016/j.na.2004.02.007
[11] Liang J, Liu JH, Xiao T-J: Nonlocal Cauchy problems for nonautonomous evolution equations.Communications on Pure and Applied Analysis 2006,5(3):529-535. 10.3934/cpaa.2006.5.529 · Zbl 1143.34320 · doi:10.3934/cpaa.2006.5.529
[12] Liang J, Liu JH, Xiao T-J: Nonlocal impulsive problems for nonlinear differential equations in Banach spaces.Mathematical and Computer Modelling 2009,49(3-4):798-804. 10.1016/j.mcm.2008.05.046 · Zbl 1173.34048 · doi:10.1016/j.mcm.2008.05.046
[13] Liang J, Xiao T-J: Semilinear integrodifferential equations with nonlocal initial conditions.Computers & Mathematics with Applications 2004,47(6-7):863-875. 10.1016/S0898-1221(04)90071-5 · Zbl 1068.45014 · doi:10.1016/S0898-1221(04)90071-5
[14] Xiao T-J, Liang J: Existence of classical solutions to nonautonomous nonlocal parabolic problems.Nonlinear Analysis: Theory, Methods & Applications 2005,63(5-7):e225-e232. 10.1016/j.na.2005.02.067 · Zbl 1159.35383 · doi:10.1016/j.na.2005.02.067
[15] Pazy A: Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences. Volume 44. Springer, New York, NY, USA; 1983:viii+279. · Zbl 0516.47023 · doi:10.1007/978-1-4612-5561-1
[16] Smart DR: Fixed Point Theorems. Cambridge University Press; 1980. · Zbl 0427.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.